Rocky Mountain Journal of Mathematics

On regular systems of linear differential equations with constant coefficients

John W. Hooker and Cark E. Lancenhop

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 591-614.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128105

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-591

Mathematical Reviews number (MathSciNet)
MR683854

Zentralblatt MATH identifier
0512.34008

Citation

Hooker, John W.; Lancenhop, Cark E. On regular systems of linear differential equations with constant coefficients. Rocky Mountain J. Math. 12 (1982), no. 4, 591--614. doi:10.1216/RMJ-1982-12-4-591. https://projecteuclid.org/euclid.rmjm/1250128105


Export citation